St. Alphonsus Health System
Print    Email
Decrease (-) Restore Default Increase (+)

Health Information

    Erythema nodosum associated with sarcoidosis
   
Erythema nodosum associated with sarcoidosis

This picture shows reddish-purple, hard (indurated), painful nodules (Erythema nodosum) that occur most commonly on the shins. These lesions may be anywhere on the body and may be associated with tuberculosis (TB), sarcoidosis, coccidioidomycosis, systemic lupus erythematosis (SLE), fungal infections, or in response to medications.


Review Date: 5/30/2013
Reviewed By: Denis Hadjiliadis, MD, Assistant Professor of Medicine, Division of Pulmonary, Allergy and Critical Care, University of Pennsylvania, Philadelphia, PA. Also reviewed by A.D.A.M. Health Solutions, Ebix, Inc., Editorial Team: David Zieve, MD, MHA, Bethanne Black, Stephanie Slon, and Nissi Wang.
The information provided herein should not be used during any medical emergency or for the diagnosis or treatment of any medical condition. A licensed medical professional should be consulted for diagnosis and treatment of any and all medical conditions. Call 911 for all medical emergencies. Links to other sites are provided for information only -- they do not constitute endorsements of those other sites. © 1997- A.D.A.M., Inc. Any duplication or distribution of the information contained herein is strictly prohibited.
adam.com
 

©

 2014  

Saint Alphonsus Health System  |  1055 North Curtis Road  Boise, ID 83706  |  208-367-2121

   Facebook       Twitter       YouTube